On the Representability of a Class of Lexicographic Preferences
Kuntal Banerjee ()
Additional contact information
Kuntal Banerjee: Florida Atlantic University
Economics Bulletin, 2018, vol. 38, issue 2, 1213-1218
Abstract:
We present sufficient conditions for the non-representability of a class of lexicographic preferences. The proof of non-representability builds on the classical Debreu (1954) argument and its usefulness in generating counter examples is demonstrated through a series of examples.
Keywords: Lexicographic Preferences; Representable Binary Relation; Utility Function. (search for similar items in EconPapers)
JEL-codes: D1 (search for similar items in EconPapers)
Date: 2018-06-21
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2018/Volume38/EB-18-V38-I2-P116.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-17-01012
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().